MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ RED DOT¿ MONITORING ELECTRODES; ECG ELECTRODE

3M HEALTH CARE 3M¿ RED DOT¿ MONITORING ELECTRODES; ECG ELECTRODE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Discoloration (2074); Skin Irritation (2076)
Date of Event 11/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sample from the same lot number was returned to 3m for analysis on 04/27/2018.A two year complaint history review was completed for this product and there were no other reports for this lot number.End of report.
 
Event or Problem Description
A consumer reported 2660-5 3m¿ red dot¿ monitoring electrodes were applied to four sites on her chest for a holter monitor exam.The woman initially alleged itching, redness, burning and skin removal occurred under the electrodes sites and dark rough spots remained following the reaction.No medical treatment was reported.The woman later contacted 3m and alleged she has scaring where the electrodes were applied.

Brand Name
3M¿ RED DOT¿ MONITORING ELECTRODES
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key7514980
Report Number2110898-2018-00054
Device Sequence Number2011708
Product Code DRX
UDI-Device Identifier10707387507845
UDI-Public10707387507845
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberN/A
Device Catalogue Number2660-5
Device Lot Number2019-09 ER
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2018
Initial Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR